MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced a rash and skin irritation with the 63b electrodes.Sometimes the irritation is around the electrodes and other times it is underneath the electrodes.It was later reported that the patient¿s skin irritation consisted of a rash and redness, no blisters or welts.The patient contacted a tele-health doctor for the skin irritation and was prescribed a steroid ointment for the rash.The patient stated that the skin irritation was much better after using the ointment.The doctor advised to use vaseline for skin dryness and itchiness.The patient noted that she is using the electrodes on her middle to lower back.The patient was unsure if the rash was caused by only the 63b electrodes or something else.The patient requested additional 63b electrodes to continue treatment.No further information was provided.
 
Event or Problem Description
It was reported that the patient experienced a rash and skin irritation with the 63b electrodes.Sometimes the irritation is around the electrodes and other times it is underneath the electrodes.It was later reported that the patient¿s skin irritation consisted of a rash and redness, no blisters or welts.The patient contacted a tele-health doctor for the skin irritation and was prescribed a steroid ointment for the rash.The patient stated that the skin irritation was much better after using the ointment.The doctor advised to use vaseline for skin dryness and itchiness.The patient noted that she is using the electrodes on her middle to lower back.The patient was unsure if the rash was caused by only the 63b electrodes or something else.No further information was provided.63b electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d2: common name, g4: pma number.Additional information in a2: age at the time of event, b5: event description, g3, h6 and h10: additional narrative.Estimated date of the event b3: january 2025 this follow-up report is being submitted to relay additional and corrected information.The 63b electrodes were not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21265804
Report Number0002242816-2025-00021
Device Sequence Number4275998
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number419601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic